کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
5776499 1631976 2017 16 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Numerical verification for existence of a global-in-time solution to semilinear parabolic equations
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
Numerical verification for existence of a global-in-time solution to semilinear parabolic equations
چکیده انگلیسی
This paper presents a method of numerical verification for the existence of a global-in-time solution to a class of semilinear parabolic equations. Such a method is based on two main theorems in this paper. One theorem gives a sufficient condition for proving the existence of a solution to the semilinear parabolic equations with the initial point t=t′≥0. If the sufficient condition does not hold, the other theorem is used for enclosing the solution for time t∈(0,τ],τ>0 in a neighborhood of a numerical solution. Numerical results of obtaining a global-in-time solution for a certain semilinear parabolic equation are also given.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational and Applied Mathematics - Volume 315, 1 May 2017, Pages 1-16
نویسندگان
, , , ,